Translator Disclaimer
2005 Classification of Solvable Lie Algebras
W. A. de Graaf
Experiment. Math. 14(1): 15-25 (2005).

Abstract

In this paper we describe a simple method for obtaining a classification of small-dimensional solvable Lie algebras. Using this method, we obtain the classification of three- and four-dimensional solvable Lie algebras (over fields of any characteristic). Precise conditions for isomorphism are given.

Citation

Download Citation

W. A. de Graaf. "Classification of Solvable Lie Algebras." Experiment. Math. 14 (1) 15 - 25, 2005.

Information

Published: 2005
First available in Project Euclid: 30 June 2005

zbMATH: 1173.17300
MathSciNet: MR2146516

Subjects:
Primary: 17-08, 17B03

Rights: Copyright © 2005 A K Peters, Ltd.

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.14 • No. 1 • 2005
Back to Top